Forum

So Tired

Good afternoon everyone,

it is thursday and i am absolutely exhausted, i start on monday and feel fine after a relaxing weekend and then after 4 days at work i am finished. Each day i have problems with fatigue, i sit in front of a computer all day at work and at about 2 pm i can feel myself drifting off. 'lasts about an hour'

I am only doing a 4 day week now and it is easier but we are very busy at work so i feel a bit guilty about only doing 4 days.

Do you think it is the drugs (300mg pregabalin, 20mg Baclofen, prestatin and another statin )due to a stroke i have had or could fatigue be the culprit. 

Sorry if it sounds like i am whinging but i wonder if this is normal.

Thanks

happy2Mark (ppms)

 

Hi Mark, no you're not whinging, I think this is something we all have to one degree or another, I don't work now, and to be honest don't do as much at home as used to, simple because of the fatigue, if I have a shower and wash my hair that's it I'm done in, I do try to get out as much as I can, and I do try to exercise, but all these things make me tired, so for us I think we're between the devil and the deep blue, don't feel guilty at work you're doing the best you can, and just remember to rest when you can, because if not you'll only make things worse, take good care, Jean

Hi Mark, sounds like the probable answer is that you are doing too much for your condition.

I imagine you already know the answer, eh?

Are your employers aware of your condition?

I`m sorry to hear you have had a stroke. Did it leave you with any lasting problems?

I know you say you feel guilty about doing less days at work. But do you think reducing your hours further would be a good idea? I`d like to think that your bosses would have your best interests at heart.

If money is a worry (when isn`t it?) are you getting the benefits you are entitled to. Just checking, but do you know you can work and claim DLA? I didn`t know that when I was working.

I take baclofen and simvastatin and don`t think they cause fatigue. I don`t know about pregablin.

Here`s another thought........it`s a well known fact that our energy levels take a dip mid afternoon. So maybe if you take a break, get some fresh air, have a snack/drink. I wonder if that could help?

luv Pollx

hi mdicker5,

i'm not on any MS drugs, but i can verify about the fatigue, when i was working i'd work mon-tue--off weds--work thurs-fri and that seemed to help keep me working due to breaking the 4 days up. Now tho not working but doing basic house work etc wears me out in less than half hr so i'd sit and rest but pains get worse and soon feel myself nodding off all the time, Even after a good undisturbed nights sleep i can get up and half hr later be drifting off to sleep for no reason. And i'm not on MS medication so can't blame it on that personally . I just tell all i must run a marathon in my sleep happy2.

Thanks to you all i am cutting my hours as much possible but i feel i do not want to give in to my condition.

I will have to give up work sooner rather than later i think.

I am lucky not to have any lasting effects from my stroke only dribbling and slurred speech so i was one of the lucky ones.  

I like most other ms sufferers must get on with it and do as much we can.

Thanks once again

Take care

Mark xxhappy2

 

 

The weather might be affecting you badly

 

Wb

I was talking to my ms nurse this week and out of all her patients, fatigue was the dominating reason for having to give up work.

I know we try to carry on as normal for as long as we can,but it is important to get the the work/home balance right.

I do feel for you,as fatigue is something that only we can understand . If they had a pill for it with terrible side effects I would still jump at the chance to take it.

Take care

Pip

Hi I am suffering from fatigue. Not been diagnoised yet, however I have most of the symptoms. Been off work 9mths, I did go back in April, however I just found my job as a Nursery Nurse too much. Even at home doing jobs around the house I find I am worn out very quickly. Waiting for results of some tests I had taken, I just want some answers.

Jan